# SDR DALA2016030201572

- Difficulty date: March 1, 2016
- Submitted: March 2, 2016
- Operation: Air carrier
- Aircraft: N917DL
- Make and model: Doug MD-88
- Aircraft serial: 49573
- Aircraft time: 72,524 hours, 55,423 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 1361
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN CRACKED AT ONE FASTENER ON RT SIDE BS 1361, JUST ABOVE PYLON.  REPAIRED BY CUTOUT AND DOUBLER.  ALL WORK ACCOMPLISHED AND RECORDED ON PRI 544231-14, REV 0 AND VERIFIED COMPLIES WITH FINAL ERA 544231-14, REV ORIGINAL SECTION I.
